Axcel Paracetamol 250mg 100ml (Orange) (1’s)

Description

Axcel Paracetamol 250mg 100ml (Orange) (1’s)

Active ingredient: Paracetamol

Indications: Relief of fever & pain eg, headache, toothache, colds, flu, muscular rheumatism, dysmenorrhoea, teething pains.

*Images might not reflect the actual packaging of products